Resonances for periodic Jacobi operators with finitely supported perturbations

A. Iantchenko, E. Korotyaev

Research output

4 Citations (Scopus)

Abstract

изучаются резонансы для матриц Якоби
Original languageEnglish
Pages (from-to)1239-1253
JournalJournal of Mathematical Analysis and Applications
Volume388
Issue number2
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Resonances for periodic Jacobi operators with finitely supported perturbations'. Together they form a unique fingerprint.

Cite this